# SDR 99ZZZM108

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651784059
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 615 - IND - AFTER TAKEOFF LOST ALL PRESSURE AND FLUID 'A' SYSTEM, RETURNED IND.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE ON NR 1 SLAT ACTUATOR WITH A FLEX LINE AND PLACED ON SHORT TERM DEFERRAL NR 17573.
